共 50 条
- [3] Axisymmetric solutions of the Navier-Stokes equations [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 2000, 330 (09): : 791 - 794
- [5] EXISTENCE OF AXISYMMETRIC AND HOMOGENEOUS SOLUTIONS OF NAVIER-STOKES EQUATIONS IN CONE REGIONS [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2021, 14 (12): : 4231 - 4258
- [7] On the regularity of the axisymmetric solutions of the Navier-Stokes equations [J]. Mathematische Zeitschrift, 2002, 239 : 645 - 671
- [8] On the existence and uniqueness of solutions to stochastic three-dimensional Lagrangian averaged Navier-Stokes equations [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2006, 462 (2066): : 459 - 479
- [9] The global solutions of axisymmetric Navier-Stokes equations with anisotropic initial data [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2019, 70 (06):
- [10] ON THE STABILITY OF GLOBAL SOLUTIONS TO THE THREE-DIMENSIONAL NAVIER-STOKES EQUATIONS [J]. JOURNAL DE L ECOLE POLYTECHNIQUE-MATHEMATIQUES, 2018, 5 : 843 - 911